# SDR SWIA202008252052

- Difficulty date: July 20, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R AT FS280 IS CORRODED.   REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS. REPLACED STRINGER AT STGR 22R, FS280 - FS333 REF SRM.
